# SDR SWAA2022110266823

- Difficulty date: November 1, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 40,754 hours, 24,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT ROM LIGHT FO SIDE INOP RELAMPED NO HELP / [01] OK TO CONTINUE PER MEL 33-2-03; SP1B; AUTH 100919  (SIDEWALL LIGHT; NOT EMERGENCY LIGHT INOP);[02] REMOVED AND REPLACED BALLAST PER MM 33-21-00
